Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Solution of linear equations with rational Toeplitz matrices


Author: Bradley W. Dickinson
Journal: Math. Comp. 34 (1980), 227-233
MSC: Primary 65F05
MathSciNet review: 551300
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We associate a sequence of Toeplitz matrices with the rational formal power series $ T(z)$. An algorithm for solving linear equations with a Toeplitz matrix from this sequence is given. The algorithm requires $ O(n)$ operations to solve a set of n equations, for n sufficiently large.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65F05

Retrieve articles in all journals with MSC: 65F05


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1980-0551300-1
PII: S 0025-5718(1980)0551300-1
Keywords: Toeplitz matrix, linear equations
Article copyright: © Copyright 1980 American Mathematical Society